# SDR IPXA2021101875076

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8F
- Aircraft time: 3,626 hours, 562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 40FR231
- Part serial: NSN
- Condition: None
- Location: Only
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFRM 2551400 DOOR LADDER ADVISORY ILLUMINATED INFLT DOOR CLOSEDREMOVED & REPLACED DOOR LADDER ENCLOSURE POSITION INDICATION SWTICH PER AMM 25 36 07, WDM 52 53 11 SWPM 28 30 12 OPS CHCK GOOD IPC 25 26 07 06
